Finite-valued reductions of infinite-valued logics

From Mathfuzzlog
Jump to: navigation, search
Authors:
Stefano Aguzzoli
Brunella Gerla
Title: Finite-valued reductions of infinite-valued logics
Journal: Archive for Mathematical Logic
Volume 41
Number 4
Pages: 361-399
Year: 2002





Abstract

In this paper we present a method to reduce the decision problem of several infinite-valued propositional logics to their finite-valued counterparts. We apply our method to Łukasiewicz, Gödel and Product logics and to some of their combinations. As a byproduct we define sequent calculi for all these infinite-valued logics and we give an alternative proof that their tautology problems are in co-NP.